# SDR CALA2022122603502

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 97,983 hours, 18,041 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING ECAM ON TO ROLL COMPLIED WITH MEL 3253A. LOCKED MAIN STEERING AND PULLED COMPLIED WITH MEL 3253A. LOCKED MAIN STEERING AND PULLED BREAKER BREAKER. OK TO DEFER MLG STEERING PER CREW TAKE OFF ROLL ABORTED 20 KTS NO BRAKE TEMP ISSUES
